Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Moscariello - C. Sbordone

Optimal Lp-properties of Green's functions for non-divergence elliptic equations in two dimensions

created by moscariel on 09 Dec 2005

[BibTeX]

Published Paper

Inserted: 9 dec 2005

Journal: Studia Mathematica
Volume: 168
Number: 2
Pages: 133-141
Year: 2005

Keywords: Non-divergence elliptic equations, Green's functions

Credits | Cookie policy | HTML 5 | CSS 2.1